# SDR ASAA2012083192802

- Difficulty date: August 3, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 17,696 hours, 5,674 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: A/C Pack
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABIN SUPPLY DUCT TEMP UNCONTROLLABLE IN MANUAL AND AUTO DURING TAXI OUT FOR T/O GROUNDED.  CREW REPORTS TEMP CONTROL REGAINED AFTER TURNING OFF AND ON BOTH PACKS.  PERFORMED PACK BITE TEST REF MM 21-51-00, NO FAULTS CURRENT OR HISTORY, VERIFY GOOD. NO HISTORY 30 DAYS. OK FOR SERVICE.
